Open Access
May 2016 Small eigenvalues of closed surfaces
Werner Ballmann, Henrik Matthiesen, Sugata Mondal
J. Differential Geom. 103(1): 1-13 (May 2016). DOI: 10.4310/jdg/1460463561


Generalizing recent work of Otal and Rosas, we show that the Laplacian of a Riemannian metric on a closed surface $S$ with Euler characteristic $\chi(S) \lt 0$ has at most $-\chi(S)$ small eigenvalues.


Download Citation

Werner Ballmann. Henrik Matthiesen. Sugata Mondal. "Small eigenvalues of closed surfaces." J. Differential Geom. 103 (1) 1 - 13, May 2016.


Published: May 2016
First available in Project Euclid: 12 April 2016

zbMATH: 1341.53066
MathSciNet: MR3488128
Digital Object Identifier: 10.4310/jdg/1460463561

Rights: Copyright © 2016 Lehigh University

Vol.103 • No. 1 • May 2016
Back to Top